# SDR SIMA3511

- Difficulty date: December 16, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N424MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 559012B
- Part serial: 802134
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

NAS - FLT 5294 - DURING CROSS GENERATOR START THE NR 2 DC GENERATOR FAULTED FOLLOWED BY THE NR 2 INVERTER FAULT.  WHEN CREW STARTED TO TAXI FROM GATE, BURNING ELECTRICAL SMELL CAME FROM THE RIGHT AVIONICS BAY.  CREW SHUT OFF ALL POWER.  MAINTENANCE REMOVED AND REPLACED NR 2 STATIC INVERTER IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
